# SDR DALA2015060103559

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 74,728 hours, 33,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN CABIN ROWS 1 AND 32 INOPERATIVE.  FOUND BROKEN WIRES AT MAIN CABIN SEAT ROW 1 AMD 32 SPLICED WIRES AT BROKEN LOCATION IAW SWPM 20-30-12.
